# SDR CALA2018032801030

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FRAMES 58 - 59, STRINGER 39R CORRODED NEAR PRODUCTION SPLICE. BLENED THE CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11-001, 51-72-11-911, 53-00-13-300-0 01 002, 51-21-11-001, AND NTM 51-10-01.
